Linearized stability for a class of neutral functional differential equations with state-dependent delays

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper we formulate a stability theorem by means of linearization around a trivial solution in the case of autonomous neutral functional differential equations with state-dependent delays. We prove that if the trivial solution of the linearized equation is exponentially stable, then the trivial solution of the nonlinear equation is exponentially stable as well. As an application of the main result, explicit stability conditions are given.

Original languageEnglish
Pages (from-to)1629-1643
Number of pages15
JournalNonlinear Analysis, Theory, Methods and Applications
Volume69
Issue number5-6
DOIs
Publication statusPublished - Sep 1 2008

    Fingerprint

Keywords

  • Exponential stability
  • Linearization
  • Neutral equation
  • State-dependent delay

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this